I've been using Noopept for about a month now, dissolved in an alcohol. It is just a cheap bottle of vodka I picked up from the local grocery store. Figured since I was only taking 2 ml at a time it wouldn't matter much about the quality. All this time I have been taking it sublingually. There is a slight sting, more of a tingle than anything else, then it settles down as I let it sit there to absorb.
I've had to no reason to question this method until recently. I put it under the tongue again one afternoon for my second dose of the day, and there was a painful sting. I noticed later that I had a very red, large and painful ulcer running along one of the veins under my tongue. There were a few other white dots with red around them as well, also along veins, and quite painful to the touch.
So my question is, does anyone know if this is just a coincidence, or if it is either the Noopept or alcohol, or both, that could be causing this? I take other things sublingually, such as B12 and D3, but they don't cause any sensations of tingling/stinging/pain, even while I have ulcers there.
Also, sorry if this is the wrong forum, I just figured that it was the most appropriate given I am enquiring on a smart drug.